# SDR 2017FA0000163

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: General aviation
- Aircraft: N245AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7154
- Aircraft time: 1,877 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,877 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL FUMES IN THE COCKPIT.
